Ask a Pharmacist Expert Forum
Elevit
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Elevit

I think I have doubled up on my normal one tablet of elevit. Is this something to be worried about?
Age
:  
28
Sex
:  
Female
4475871_tn?1355180944
I would not expect any issues or concerns with taking only one additional dose of Elavit. You may experience mild constipation due to the increased intake of iron, but this may not occur as it was just one extra dose. I would recommend you to continue taking one tablet daily, and use pill planners or a reminder calender or alarm if you have trouble remembering when to take the vitamin in the future.
Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank